MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported with a description of the doctor using the autonome lens noticed 3 intraocular lens (iol) distortions lines across the iol.This lens was implanted.Additional information has been received an observation of the surgeon as he was switching over to autonome.He was noticing distortion or reflection across lens as he was in irrigation and aspiration.The surgeon said he did not notice this before starting to use autonome.The lenses remained implanted.No patient impact.No visual issues.Only noticed as lens was being placed in eye.This report is associated with multiple complaints.This file is 1 of 3.
 
Additional Manufacturer Narrative
Additional information was added in e.1.And h.11.The product was not returned for analysis.Only photo and video were returned.Provided photo shows an implanted intraocular lens (iol) on a monitor screen.There are some light reflections visible over the iol optic.Due to the quality of the photo, the reported complaint could not be confirmed.Returned video shows an implanted iol on a monitor screen.The iol is manipulated with a surgical tool to show a cloudy/scratched appearance on the iol.The origin of the reported complaint cannot be confirmed.Complaints have been received reporting a potential presence of 'polychromatic sheen'.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20685303
Report Number9612169-2024-01173
Device Sequence Number7229971
Product Code HQL
UDI-Device Identifier00380652397285
UDI-Public(01)00380652397285(17)271130(11)231202(10)25758919
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number25758919
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date03/11/2025
Date Device Manufactured12/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown